... body. That was 20 years ago and he still has the rash reactions occasionally and they are quite painful and severe. Is there anything he can take/do to relieve the pain and/or treat the blisters?
I would feel that after that length of time this 9s not causing the problem I was hospitalized in Critical care from a reaction to Tegertol I feel I am so fortunate I could not see out of my right eye for s coiple of days. I could not walk heel to toe, had serious weakness on my right side of my body, once the drug was foumd to be the problrm and then they removed the Tegertol it took about about a week for me to return to normal, I carry a copy in my hospital Chart, the records I keep at home and a braclet so if I am not able to speak they have it in place best wishes to you and again Thanks for sharing this with us.Caringsonbj
Hi LKVN ~
That is a question that I would be asking a dermatologist or his treating doctor. Has he seen a doctor when he is having an active outbreak? As the previous poster has stated... putting the wrong thing on the skin can actually make it worse and I am sure you do not want that nor would your son appreciate it.
I can say that soaking in a warm (not hot) bath using Aveeno colloidal oatmeal has been shown to soothe and ease irritated skin like from poison ivy and such.
I surely feel for him. Shingles also came to mind but that doesn't make sense. In any case, if he does have shingles he needs to be treated by a doctor and there are medications that can help alleviate the nerve pain and blisters. Of course, that condition assumes your son has had chickenpox...
Seeing a doctor is your best remedy and for course of action and treatment...
I wish him well and hope his doctor can help him get a lot more comfortable. Please keep posting so that we know how he is doing, okay??? We want to support you as best we can using this venue ~ the internet.
Hugs and blessings,
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2012 • 1 answer
Posted 16 Jul 2014 • 2 answers
Reglan - My reaction from Raglan was Blisters an rash starting with my right foot and was spreading?
Posted 28 Jul 2014 • 1 answer
Im taking Bupropion and I just started taking Methylphenidate. have blister and rash is that reation
Posted 30 Jan 2015 • 1 answer
Posted 4 Sep 2015 • 0 answers